Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bladder infection - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
User :   hi
Doctor :   Hi,
User :   who r u?
Doctor :   Dr ... here
Doctor :   How can i help you?
User :   does cipro cause dizness?
User :   i have bladder infection
User :   i was told was a strong med and it would
Doctor :   Ok
User :   does cipro cause dizness?
Doctor :   No,
User :   my reg dr said yes and the phrams said yes also
Doctor :   Its may cause mailaise
User :   wanted a 3rd opinion
Doctor :   which is often mistaken for diziness
User :   explain what mailaise is
Doctor :   "general feeling of being unwell".
User :   is it bad?
Doctor :   a feeling of general discomfort or uneasiness, an "out of sorts" feeling
Doctor :   No, it is not bad it ends soon
Doctor :   Doesn't need any specific treatment
User :   so cipro will cause mailaise ?
Doctor :   Yes, its one of the side effect caused by those group of drugs
User :   how long does it take for cipro to work?
Doctor :   A 5 day course is needed to combat out the infection
User :   they give me 10 day course
User :   5 mils twice a day
Doctor :   Either oral or by injection is determined by severity of infection
User :   oral
Doctor :   yes five day course is sufficient
User :   its a reoccur
User :   i did it 5 days last time and it came back
User :   so they told me to do it 10 days with strong drug
Doctor :   Which drug where you put on last time and when was it ?
User :   betra
User :   or septra
User :   something like that
Doctor :   I think septra
User :   yeah that one
User :   i was suppose to take it for 10 days
User :   only took it for 4 days
Doctor :   Its another group of antibiotic
User :   and it came back after 2 weeks
User :   my faulth
User :   fault
Doctor :   ok
User :   so what can i take for dizness to go away?
User :   or it would go away alone?
User :   dr said probitic
Doctor :   It is self limiting
Doctor :   i think it is probably related to your infection
User :   ok
User :   ty
User :   bye
Doctor :   once you are cured of your infection completely the diziness will come down
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor